# SDR IPXA2019031340022

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 82,754 hours, 14,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMER LT BAT 1 LO LIGHT ILLUMINATED DURING TESTING OF EMER LIGHT TEST. EMER PWR SUPPLY BATTERY REPLACED IAW AMM 33-51-01.  OPS CK OK. THIS CLEARS M664725
